# SDR CA001024013

- Difficulty date: September 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB FLIGHT CREW NOTICED LEFT ENGINE OIL PRESSURE FLUCTUATION. AIRCRAFT RETURNED TO DEPARTING AIRPORT. LT ENGINE CARBON SEAL REPLACED. AIRCRAFT BACK IN SERVICE.
